de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deconstructing Approximate Offsets

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44118

Berberich,  Eric
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons44759

Kerber,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Berberich, E., Halperin, D., Kerber, M., & Pogalnikova, R. (2012). Deconstructing Approximate Offsets. Discrete & Computational Geometry, 48(4), 964-989. doi:10.1007/s00454-012-9441-5.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-C479-6
Abstract
There is no abstract available